A 37-year-old member asked:
Disclaimer

can betamethasone valerate/neomycin reduce acne scars?

1 doctor answer
Dr. Ed Friedlander
43 years experience Pathology
No: I am really sorry that your acne was neglected and you got scars. This stuff is asking to make things worse. A dermatologist or plastic surgeon may be able to help with a filler, laser or microsurgery.
Answered on Aug 19, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Terrible idea: Please forgive my frankness. Betamethasone can make your skin atrophy and it won't help at all. Red and brown post-acne marks need to fade on their ow ... Read More
A 56-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Terrible idea: The redness and hyperpigmentation that follow acne lesions are basically something that you need to allow to fade. Betamethasone will make your new le ... Read More
A 45-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Terrible idea: Betamethasone is a steroid that can make your skin atrophy. Neomycin is an antibiotic for microbes that are already gone. Your red acne marks are new ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Can do better: No one needs to have bad acne or acne scarring in this day and age. I start folks on cheap topical Clindamycin which usually works; if that fails, ch ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month